# SDR AUS20010940

- Difficulty date: August 28, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Seized
- Location: Power Lever
- Component: Power Lever, Lyc, ALF502R5
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 ENGINE THRUST LEVER SEIZED. THRUST LEVER WORKED NORMALLYLATER IN THE FLIGHT. INVESTIGATION COULD FIND NO REASON FOR LEVER STICKING.
